Bulletin of the American Mathematical Society

On the factorisation of orthogonal transformations into symmetries

H. C. Lee

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 6 (1948), 558-559.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183512042

Mathematical Reviews number (MathSciNet)
MR0024877

Zentralblatt MATH identifier
0032.24504

Citation

Lee, H. C. On the factorisation of orthogonal transformations into symmetries. Bull. Amer. Math. Soc. 54 (1948), no. 6, 558--559. https://projecteuclid.org/euclid.bams/1183512042


Export citation